# SDR PIDA07042

- Difficulty date: August 23, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 42,561 hours, 33,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ABOVE L2 DOOR EMERGENCY LIGHT COMES ON WHEN AIRCRAFT POWER IS REMOVED.  REPLACED LIGHT ASSEMBLY.  SYSTEM OPS CHECKS GOOD IAW M/M 33-51-11.
